# SDR F3LA2020012760004

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 7286
- Aircraft time: 13,142 hours, 5,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EVENT AT FL 310 FWD PAX CAB ROWS 8-17 CONFIRMED BY ALL F/A'S , OIL AND BURNING RUBBER STRONG SMELL . TIME OF EVENT 14:02 Z PERFORMED OPS CHECK OF PAX WITH ENG AND APU BLEED , NO ABNORMAL SMELLS NOTED, NO HISTORY IN LAST 60FC.
